Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise

Barbu V, Röckner M (2016)
Stochastic Processes and their Applications 126(7): 2163-2179.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
One proves here the backward uniqueness of solutions to stochastic semilinear parabolic equations and also for the tamed Navier Stokes equations driven by linearly multiplicative Gaussian noises. Applications to approximate controllability of nonlinear stochastic parabolic equations with initial controllers are given. The method of proof relies on the logarithmic convexity property known to hold for solutions to linear evolution equations in Hilbert spaces with self-adjoint principal part. (C) 2016 Elsevier B.V. All rights reserved.
Stichworte
Stochastic parabolic equation; Backward uniqueness; Approximating; controllability
Erscheinungsjahr
2016
Zeitschriftentitel
Stochastic Processes and their Applications
Band
126
Ausgabe
7
Seite(n)
2163-2179
ISSN
0304-4149
eISSN
1879-209X
Page URI
https://pub.uni-bielefeld.de/record/2904065

Zitieren

Barbu V, Röckner M. Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise. Stochastic Processes and their Applications. 2016;126(7):2163-2179.
Barbu, V., & Röckner, M. (2016). Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise. Stochastic Processes and their Applications, 126(7), 2163-2179. doi:10.1016/j.spa.2016.01.007
Barbu, V., and Röckner, M. (2016). Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise. Stochastic Processes and their Applications 126, 2163-2179.
Barbu, V., & Röckner, M., 2016. Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise. Stochastic Processes and their Applications, 126(7), p 2163-2179.
V. Barbu and M. Röckner, “Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise”, Stochastic Processes and their Applications, vol. 126, 2016, pp. 2163-2179.
Barbu, V., Röckner, M.: Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise. Stochastic Processes and their Applications. 126, 2163-2179 (2016).
Barbu, Viorel, and Röckner, Michael. “Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise”. Stochastic Processes and their Applications 126.7 (2016): 2163-2179.